# SDR ASOA201802087008

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 31,548 hours, 19,222 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Skin
- Part number: 12061385011
- Part serial: 14500956
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS IN A A-CHECK STATUS WHEN INSPECTION FOUND THE NR 2 RUDDER WITH 3 DISTINCT DENTS ON THE TRAILING EDGE. MAINTENANCE REMOVED AND REPLACED RUDDER 2 IAW WITH TASK CARD 538087, IPC 27-21-02 FIG 02B ITEM 1. OPS CHECK GOOD AND WAS RELEASED.
